# SDR FDEA201209123304

- Difficulty date: September 12, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 45,954 hours, 28,666 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK, FOUND HYD PTU CONTROLLER CIRCUIT BREAKER TRIPPED. RESET, RAN HYD SYSTEM, CIRCUIT BREAKER TRIPPED AGAIN.  AFTER VISUAL INSPECTION, FOUND WIRE W5100-0038-20 WITH DAMAGED INSULATION. SECURED CONNECTOR D42282J AND CHECKED FOR 28VDC AT PIN 6 OF CONNECTOR D6240, CHECKED GOOD. REFERENCE WDM 29-22-11.         INSPECTED WIRE W5100-0067-20, NO DEFECTS NOTED.  REPAIRED WIRE W5100-0038-20 PER SWPM 20-10-13. SECURED AND CLAMPED WIRE BUNDLE.  PERFORMED OPS CHECK OF HYDRAULIC PTU SYSTEM IAW AMM 29-22-00-5 AFTER WIRING REPAIR. SYSTEM OPS CHECKED PROPERLY.  ACFT OK FOR SERVICE..
